MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"

MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"
Model Number SYRSI193292Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a needle detached from the syringe.
 
Additional Manufacturer Narrative
It was reported that a needle detached from the syringe when the needle was being pulled out following an injection.The needle was reportedly pulled out of the patient and an x-ray was obtained which confirmed that no needle fragment was retained within the patient.The device was discarded.No serious injury or adverse impact to a patient or to a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.Visual and functional testing was performed using retained samples from the reported product lot.The reported problem/issue was unable to be reproduced or confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a needle detached from the syringe.

Common Device Name
SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18968793
Report Number1417592-2024-00221
Device Sequence Number12315392
Product Code FMF
UDI-Device Identifier20888277657301
UDI-Public20888277657301
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRSI193292Z
Device Lot Number89722050001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight206 KG